# SDR USAA2012030500002

- Difficulty date: February 16, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 453T15367
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CABIN FLOOR SUPPORT INTERCOSTAL DAMAGED BETWEEN BS 1329 TO BS 1351, RBL 81.5.  REPLACED CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN BS 1329 TO BS 1351, RBL 81.5 IAW B767 SRM 51-40-02-0G FIG 12.
